# SDR SIMA20150802002

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: CC670392052
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BIN FAIRING IN FORWARD SECTION OF RIGHT MAIN LANDING GEAR WHEEL WELL IS CRACKED 3/8 OF AN INCH & ATTACHING NUTPLATE IS LOOSE.  R & R FAIRING IN THE RIGHT MAIN LANDING GEAR WHEEL WELL IAW AMM 53-83-85.
